MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER-ENDOSCOPY LAKELAND 5300; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the myosure was being used an gave an error message of "too much torque press medal" and the pedal would not operate.When the instrument was pulled out, it looked like the jaw would not open.The surgeon "doesn't think the patient had any harm" but the uterus was perforated.As reported, the procedure was converted to a diagnostic laparoscopy.Multiple attempts were made to obtain additional information.No other information was provided regarding medical intervention or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr could not be performed as the lot number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.Therefore, the reported event could be attributed to: - cable kinked or bent.- blunt blade or damaged blade.- mechanical/electrical failure of the device gear assembly.- myosure control unit or drive cable connection.The instructions for use (ifu) state: - before using the myosure tissue removal system for the first time, please review all available product information.- use only the myosure control unit to connect to the reprocessed myosure tissue removal device.Use of any other drive mechanism may result in failure of the device to operate or lead to patient or physician injury.- if visualization is lost at any point during a procedure, stop cutting immediately.- periodic irrigation of the tissue removal device tip is recommended to provide adequate cooling and to prevent accumulation of excised materials in the surgical site.- ensure that vacuum pressure >200 mm hg is available before commencing surgery before using the myosure tissue removal system, you should be experienced in hysteroscopic surgery with powered instruments.Healthy uterine tissue can be injured by improper use of the tissue removal device.Use every available means to avoid such injury.- do not use the reprocessed myosure tissue removal device to resect tissue that is adjacent to an implant.When resecting tissue in patients that have implants, assure that: - the reprocessed myosure tissue removal device¿s cutting window is facing away from (i.E.180° opposite) the implant; - the visual field is clear; and - the reprocessed myosure tissue removal device¿s cutting window is engaged in tissue and is moved away from the implant as tissue resection proceeds.- in the event an implant becomes entangled with a myosure cutter, the following steps are recommended: - cease cutting immediately: - kink the reprocessed myosure tissue removal device¿s outflow tube to prevent a loss of uterine distension; - disconnect the reprocessed myosure tissue removal device¿s drive cable from the control box; - grasp the end of the reprocessed myosure tissue removal device drive cable with a hemostat or other clamping device; - hold the drive cable hub and tissue removal device to prevent twisting; - open the tissue removal device¿s cutting window by manually twisting the hemostat counterclockwise; and - gently pull the reprocessed myosure tissue removal device into the hysteroscope to detach the myosure device from the implant.Operation 1.Push the power switch to the on position.2.The foot pedal activates tissue removal device operation.The foot pedal turns the motor on and off.Once the foot pedal is depressed, the reprocessed tissue removal device accelerates and rotates to the set speed and continues until the foot pedal is released.3.Press the foot pedal and observe the reprocessed tissue removal device action to verify that the motor runs and that the cutting window is closed as shown in.4.Introduce the reprocessed tissue removal device through the straight 3 mm working channel of a hysteroscope.5.Under direct hysteroscopic visualization, position the reprocessed tissue removal device¿s side facing cutting window against target pathology.6.Press the foot pedal to activate the reprocessed tissue removal device¿s cutting blade.7.The reprocessed tissue removal device¿s reciprocating action alternately opens and closes the device¿s cutting window to the vacuum flow thereby drawing tissue into the cutting window.8.Cutting takes place when the reprocessed tissue removal device cutting edge rotates and translates across the reprocessed tissue removal device¿s cutting window.Caution: excessive leverage on the reprocessed tissue removal device does not improve cutting performance and, in extreme cases, may result in wear, degradation, and seizing of the cutter assembly.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22642731
Report Number0001056128-2025-00051
Device Sequence Number12961295
Product Code HIH
UDI-Device Identifier07613327507133
UDI-Public07613327507133
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale